Iterated integrals, diagonal cycles and rational points on elliptic curves
Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2012), pp. 19-46.
@article{PMB_2012___2_19_0,
     author = {Henri Darmon and Victor Rotger and Ignacio Sols},
     title = {Iterated integrals, diagonal cycles and rational points on elliptic curves},
     journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres},
     pages = {19--46},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2012},
     doi = {10.5802/pmb.a-145},
     language = {en},
     url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.a-145/}
}
TY  - JOUR
TI  - Iterated integrals, diagonal cycles and rational points on elliptic curves
JO  - Publications mathématiques de Besançon. Algèbre et théorie des nombres
PY  - 2012
DA  - 2012///
SP  - 19
EP  - 46
IS  - 2
PB  - Presses universitaires de Franche-Comté
UR  - https://pmb.centre-mersenne.org/articles/10.5802/pmb.a-145/
UR  - https://doi.org/10.5802/pmb.a-145
DO  - 10.5802/pmb.a-145
LA  - en
ID  - PMB_2012___2_19_0
ER  - 
%0 Journal Article
%T Iterated integrals, diagonal cycles and rational points on elliptic curves
%J Publications mathématiques de Besançon. Algèbre et théorie des nombres
%D 2012
%P 19-46
%N 2
%I Presses universitaires de Franche-Comté
%U https://doi.org/10.5802/pmb.a-145
%R 10.5802/pmb.a-145
%G en
%F PMB_2012___2_19_0
Henri Darmon; Victor Rotger; Ignacio Sols. Iterated integrals, diagonal cycles and rational points on elliptic curves. Publications mathématiques de Besançon. Algèbre et théorie des nombres, no. 2 (2012), pp. 19-46. doi : 10.5802/pmb.a-145. https://pmb.centre-mersenne.org/articles/10.5802/pmb.a-145/

Cited by Sources: